# SDR AALA20140807016

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 78,687 hours, 12,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE EXTERIOR AFT EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT OVERWING SLIDE EXTERIOR AFT EMER LIGHT.  OPERATIONS CHECKED NORMAL.
